# SDR QXEA2021072900377

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 7,632 hours, 4,530 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FA REPORTS AFT LAV SMOKE DETECTOR SHOWS RED LIGHT CONTACTED MAINT, THEY ADVISED TEST WITH FORWARD FA PANEL- DID NOT RESET AND DID NOT TRIGGER MASTER WARNING OR EICAS. REMOVED FROM SERVICE. C/W E175 FIM TASK 26-14-00-810-802-A. NO FAULT CODES. PERFORMED OPERATIONAL TEST OF THE LAVATORY SMOKE DETECTOR IAW AMM TASK 26-14-01-700-801-A.  OPS TEST GOOD, NO OTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
